Representation of Fuzzy Matrices Based on Reference Function

Автор: Mamoni Dhar

Журнал: International Journal of Intelligent Systems and Applications(IJISA) @ijisa

Статья в выпуске: 2 vol.5, 2013 года.

Бесплатный доступ

Fuzzy matrices in the present form do not meet the most important requirement of matrix representatiom in the form of reference function without which no logical result can be expected. In this article, we intend to represent fuzzy matrices in which there would be the use of reference function. Our main purpose is to deal specially with complement of fuzzy matrices and some of its properties when our new definition of complementation of matrices is considered. For doing these the new definition of complementation of fuzzy sets based on reference function plays a very crucial role. Further, a new definition of trace of a fuzzy matrix is introduced in this article which is in accordance with newly defined fuzzy matrices with the help of reference function and thereby efforts have been made to establish some of the properties of trace of fuzzy matrices.

Еще

Membership Value, Reference Function, Boolean Matrices

Короткий адрес: https://readera.org/15010369

IDR: 15010369

Список литературы Representation of Fuzzy Matrices Based on Reference Function

  • Kandasamy W.B, Elementary Fuzzy Matrix Theory and Fuzzy Models, Automation,2007
  • Baruah H K, Fuzzy Membership with respect to a Reference Function, Journal of the Assam Science Society, 1999, 40(.3):65-73.
  • Baruah H K, Towards Forming A Field of Fuzzy Sets, International Journal of Energy Information and Communications, 2011, 2(1): 16 – 20.
  • Baruah H K, Theory of Fuzzy sets Beliefs and Realities, International Journal of Energy, Information and Communications, 2011, 2(2): 1-22.
  • Dhar M, On Hwang and Yang’s definition of Entropy of Fuzzy sets, International Journal of Latest Trend Computing, 2011, 2(4): 496-497.
  • Dhar M, A Note on existing Definition of Fuzzy Entropy, International Journal of Energy Information and Communications, 2012, 3( 1): 17-21.
  • Dhar M, On Separation Index of Fuzzy Sets, International Journal of Mathematical Archives, 2012, .3(3): 932-934.
  • Dhar M, On Geometrical Representation of Fuzzy Numbers, International Journal of Energy Information and Communications, 2012, 3(2): 29-34.
  • Dhar M, On Fuzzy Measures of Symmetry Breaking of Conditions, Similarity and Comparisons: Non Statistical Information for the Single Patient., Accepted for publication in International Journal of Mathematical Archives, 2012.
  • Dhar M, A Note on Subsethood measure of fuzzy sets, accepted for publication in International Journal of Energy, Information and Communications, 2012.
Еще
Статья научная